MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM BEARING; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM BEARING; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 650-1055 ¿ biolox ceramic head ¿ 2964312, 650-1067 ¿ biolox ceramic sleeve ¿ 3031111, 110024465 ¿ dual mobility liner - 976770, unknown cup ¿ unknown part and lot, unknown stem ¿ unknown part and lot.Customer has indicated that the product in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a hip revision after an unknown amount of time post implantation.Approximately 1 week later, the patient presented to the er with a dislocated hip.During relocation it was noticed that the outer bearing had dissociated from the inner head and the patient underwent a revision procedure the next day.The head, liner, bearing and sleeve were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected; updated: g4; h2; h3; h6.Reported event was confirmed by review of x-rays provided noting superior dislocation of the femoral component of a left total hip arthroplasty.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VIVACIT-E DM BEARING
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10460647
Report Number0001822565-2020-03072
Device Sequence Number19382980
Product Code LPH
UDI-Device Identifier00889024572713
UDI-Public(01)00889024572713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number110031013
Device Lot Number64689634
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;